# SDR AALA980413

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1471G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11507
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

SAT - FLT 249 - DURING CRUISE, NR 1 HYDRAULIC QTY DEPLETED TO ZERO.  CREW FOLLOWED ALTERNATE PROCEDURES TURNING OFF SYSTEM NR 1 PUMPS ON ENGINES 1 AND 2.  LANDING GEAR ALTERNATE PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED SAT WITH NO FURTHER INCIDENT.  REPLACED LEAKING O-RING ON RIGHT ENGINE DRIVEN HYDRAULIC PUMP SYSTEM NR 1.  SERVICED HYDRAULIC SYSTEM AND RAN ENGIEN WITH NO FURTHER LEAKS NOTED.  SYSTEM LEAK CHECKED AND GROUND CHECKED NORMAL OPERATION.  (M)
